# SDR C77A20161102001

- Difficulty date: November 2, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N636CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 22,234 hours, 12,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE CENTER FUSELAGE III FLOOR STRUCTURE RT SEAT TRACK P/N 170-86082-003.  ACCOMPLISHMENT OF THIS TRACK SPLICE REPAIR WILL BE PER ETD2016-170-095790D.  ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE THE SEAT TRACK IS A PSE AND THIS EO IS RESTORING STRENGTH.  EO E175-53MR-318.1 WILL BE ISSUED TO ACCOMPLISH THE FOLLOW UP INSPECTIONS IN ACCORDANCE WITH ANAC DER FORM ATTACHED.  REF [TASK 53-23-005-0001 (INTERNAL GVI THRESHOLD OF 19483 FC OR 27242 FH, INTERVAL OF 10133 FC OR 13476 FH) IS SUFFICIENT AND IS MET USING THE INSPECTION REQUIREMENTS: MPG/MRBR REVISION 12.  THRESHOLD IS COUNTED SINCE NEW.  WORK WAS ACCOMPLISHED ON WO 2171346.
